# SDR FDEA201606091905

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1460, STR 26R-28L, FRAME WEB CORROSION.  R & R WITH NEW FABRICATED FRAME WEB IAW DWG 146N1014, SHT 6 REV D.  REPAIR CLASSIFIED AS MAJOR.
